# SDR 07FDEA03128

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT TRUNNION FITTING SUSPECT CRACKED.   09-11-07   NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING REPAIR CARRIED OUT AS PER SRM 53-  40-00 FIG. 23 VOL I. REPETITIVE INSPECTION REQUIRED FOR CRACK GROWTH AT NOT TO   EXCEED 1500 LANDING INTERVALS. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
